# SDR AALA202203096548

- Difficulty date: March 6, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737*
- Aircraft serial: 30097
- Aircraft time: 58,772 hours, 24,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS THAT INSIDE HANDLE ON R1 DOOR MOVED IN FLIGHT. IN COCKPIT, THE DOOR OPEN ANN. LIGHT ILLUMINATED FOR R1 DOOR. PERFORMED OPERATIONAL CHECK OF R1 DOOR FOUND SOFT LATCH CONDITION. DOOR HANDLE WILL MOVE WITH VERY LITTLE INPUT. REMOVED AND REPPLACED WORN HARDWARE PER AMM 52-41-00. OPERATIONS CHECK GOOD.
